# SDR IPXA2015121496734

- Difficulty date: December 11, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 30,977 hours, 21,372 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CREW LIFE VEST INOPERATIVE.  R & R THE LIFE VEST.
